Article view: 617

Article download: 214

Indian Journal of Pharmacy and Pharmacology


Levetiracetam induced toxic epidermal necrolysis: A fatal outcome


Full Text PDF Share on Facebook Share on Twitter


Author Details : Dr. Chhaya Goyal, Mr. Mohammad Rafi

Volume : 1, Issue : 1, Year : 2014

Article Page : 107-109


Suggest article by email


Abstract

 Toxic Epidermal Necrolysis (TEN) is a rare, life-threatening dermatological manifestation which usually develops after intake of some culprit drugs. These drugs often belong to antibiotics, sulfonamides, non-steroidal anti-inflammatory drugs (NSAIDs) and anti-convulsants. We here report a fatal case of an elderly male patient who developed TEN soon after the intake of levetiracetam.

 

How to cite : Goyal D C, Rafi M M, Levetiracetam induced toxic epidermal necrolysis: A fatal outcome. Indian J Pharm Pharmacol 2014;1(1):107-109

Copyright © 2014 by author(s) and Indian J Pharm Pharmacol. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (CC BY 4.0) (creativecommons.org)